# SDR DALA2017050103528

- Difficulty date: April 29, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 46,794 hours, 4,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DAMAGED SEAT 43D. FOUND SEAT SHROUD BROKEN AT EMERGENCY LIGHT ATTACH POINT. REPLACED THE SHROUD IAW CMM 25-27-89. ATTACHED EMERGENCY LIGHT ASSY TO SHROUD.
